# SDR CALA2000267

- Difficulty date: May 7, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N54241
- Make and model: Boeing 737824
- Aircraft serial: 28953
- Aircraft time: 8,772 hours, 3,037 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: B

## Discrepancy

AIRCRAFT LOST ALL NAVIGATION DATA; BOTH CAPT AND F/O DEU DISPLAYS ARE BLANK.  REMOVED AND REPLACED NR 1 FLIGHT MANAGEMENT COMPUTER.
